Bounds for the spectrum of analytic quasinormal operator pencils

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We consider a class of pencils (operator valued functions of a complex argument) in a separable Hubert space. Bounds for the λ-nonlinear spectrum are suggested. Applications to differential operators, integral operators with delay and infinite matrix pencils are also discussed.

Original languageEnglish
Pages (from-to)101-118
Number of pages18
JournalCommunications in Contemporary Mathematics
Issue number1
StatePublished - 1 Feb 2003


  • Infinite matrices
  • Integral and differential operators
  • Linear operators
  • Pencils
  • Spectrum

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Bounds for the spectrum of analytic quasinormal operator pencils'. Together they form a unique fingerprint.

Cite this